MAUDE Adverse Event Report: ST PAUL LEVEL 1; WARMER, THERMAL, INFUSION FLUID

ST PAUL LEVEL 1; WARMER, THERMAL, INFUSION FLUID
Model Number H-1129
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other, other text: one level 1 normoflo irrigation fast flow systems - h-1100 was returned for analysis in good condition.The reported issue was confirmed and is due to a crack in the return tube which had leaked water, and damaged multiple internal components.The tube was replaced along with the printed circuit board and other components.The device passed testing.
 
Event or Problem Description
Information was received indicating that the level 1 normoflo irrigation fast flow systems - h-1100 series was overheating.There were no adverse events reported.

Brand Name
LEVEL 1
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key10064064
Report Number3012307300-2020-04476
Device Sequence Number14276043
Product Code LGZ
UDI-Device Identifier50695085812904
UDI-Public50695085812904
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K072080
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberH-1129
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2020
Initial Report FDA Received Date05/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1